# SDR REXA2016051500856

- Difficulty date: May 15, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME AT FS 349, BETWEEN STRINGERS 27 & 26R.  CONTINUATION CARD 81519011 OP 68.  REMOVED FRAME SECTION AT FS 349, STRINGER 23L & 24L IAW SRM 51-42-06-001-001-A01. INSTALLED FRAME SECTION IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-77-00-001-001-A01.
